A cohomological criterion for splitting of vector bundles on multiprojective space

Access this Article

Abstract

This paper is devoted to the study of a cohomological criterion for the splitting of a vector bundle on multiprojective space. The criterion extends a result of Ballico-Malaspina towards a generalization of the Horrocks criterion on multiprojective space.

Journal

  • Proceedings of the American Mathematical Society

    Proceedings of the American Mathematical Society 143(4), 1435-1440, 2015

    American Mathematical Society

Keywords

Codes

  • NII Article ID (NAID)
    120006325364
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    1088-6826
  • Data Source
    IR 
Page Top